# SDR ABXA9500092

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 3913926
- Condition: Cracked
- Location: Aft Plug Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 80-02-16, THE AFT PRESSURE DOME PLUG DOOR LUG SHOWED A CRACK INDICATION ON THE X-RAY.  FITTING WAS REPLACED IAW DC-9 SRM 51-30-5.
